# SDR DALA2021042702437

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 47,054 hours, 24,102 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Wing Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3168. HYD. ENROUTE TO GDL, GREEN RSVR LO LVL ECAM MESSAGE, QRH REQUIRED GRAVITY GEAR EXTENSION. CORRECTIVE ACTION: FOUND RT WING SPOILER ACTUATOR LEAKING FROM SERVO VALVE GASKET AND O RINGS. REPLACED AND RETURNED TO SERVICE. (7653134)
